Reply To: Newly diagnosed, not sure what to do, please advise

Home Welcome to the ADDitude Forums For Adults Symptoms, Diagnosis & Beyond Newly diagnosed, not sure what to do, please advise Reply To: Newly diagnosed, not sure what to do, please advise

#112539
Skypark962
Participant

I get “brain fog” if I take 20mg and I used to be able to in Highschool.
I would get your dosage lowered immediately, because everyone has a different “effective dose.”
Most dr’s wouldn’t consider an adult to take anything less than 20mg, but that’s ill-informed.
I am 33 & I take 90mg of NP Thyroid. It’s important bc it can cause memory problems, brainfog etc that stimulants by themselves won’t fix. The endocrine system also regulated heartbeat & I noticed I feel ALOT better being on both.

Anxiety is a side effect and if you’re noticing it right away vs at the end of the day—that to me would also indicate you’re taking too much.

Adderall is comprised of Levo-amphetamine & Dextro-amphetamine. Adderall is a combo of both—that’s why it’s called mixture of amphetamine salts(what I take, is more of the dex-amphetmine isomer). The levo-gives you more of the “body” feeling & they put it in stimulants to give people unwanted jitters/starbucks syndrome, so they cannot abuse it.

I’ve taken both and many others, but I prefer the Dextro-amphetamine (Zenzedi/generic) bc it is more in my brain less in my body—feeling wise and when it wears off–I virutally don’t have any side effects.